On a subclass of P0

Sy Ming Guu*, Richard W. Cottle

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

25 Scopus citations

Abstract

In 1966, Fiedler and Pták wrote the first systematic investigation of the matrix class P0 consisting of all real square matrices with nonnegative principal minors. In this note, we focus on a particular subclass of P0 that has arisen within the field of linear complementarity theory, namely the class SU of sufficient matrices. Our principal result is that SU contains another class, P*. We conjecture that the latter two classes are in fact the same.

Original languageEnglish
Pages (from-to)325-335
Number of pages11
JournalLinear Algebra and Its Applications
Volume223-224
Issue numberC
DOIs
StatePublished - 07 1995
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a subclass of P0'. Together they form a unique fingerprint.

Cite this